# SDR ASAA0955931

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,714 hours, 3,143 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Component: Idg
- Component part number: 751574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND NR 1 IDG DPI EXTENDED.  REPLACED IDG FILTER REF MM 24 11 41 400 801.  PERFORMED IDLE ENGINE RUN CHECK OPS CHECK GOOD.  NO HISTORY NOTED.
